General
This question is more than six months old, so the information in the answer may no longer be accurate.
Visitor asks:
Hello,
four days ago my second molar was extracted. Two days after the extraction, swelling and pain appeared. The dentist prescribed Amoksiklav (or something like that); after two days of taking it, I do not notice any significant improvement. Pus is still draining from the wound. The antibiotics are causing digestive problems. Please describe the healing process and why such complications occur.
Dentist Tomaž Rotar answers:
Dear Sir/Madam!
Based on what you have written, I believe the wound has become infected. The causes vary greatly (local and systemic) and are most often unpredictable. Antibiotic therapy does not have an immediate effect, but it is reliable. In rare cases, depending on the complication, we also treat the wound locally (curettage, cleansing...). If you have problems with this particular antibiotic, it is best to replace it. Taking the antibiotic with yogurt or kefir on an empty stomach is the most recommended. In this way you avoid digestive disturbances.
Have a nice day!
✦ This content was translated from the original with the assistance of an AI translation system.
← Your questions